# SDR 29GA34129120513

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 31,092 hours, 34,664 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP DID NOT SHUTOFF WHEN GEAR WAS RETRACTED.  SERVICED HYDRAULIC SYS PERFORMED EXTENSION AND RETRACTION ON MLG.
